May 27, 2016 - 10:25 AM
Another thought I have is maybe she had a change in medication by her doctor, or the pharmacy started carrying a different manufacture for one or several of her meds. So maybe she is used to seeing the "purple" or "blue" tablet/capsule, but now the tablet/capsule is white, and she sees this as not getting all her meds.
My last thought- is her memory getting progressively worse that she needs to see her doctor/neurologist/geriatrician to have it evaluated. Common behavioral symptoms with dementia include aggression/agitation, delusions, and hallucinations. A small percentage of dementia patients experience obsessive -compulsive behavior.
My overall advice would be to take her to a doctor who can assess her dementia. Additionally, there are medications that many senior that will aggrevate dementia behavior, which can be identified through a Comprehensive Medication Review. I have more information about these reviews if you click on my website in my profile. It is extremely possible this whole issue may be a sign that something is wrong.